Difference Schemes for the Nonlinear Equations in Partial Derivatives with Heredity

  • T. V. Gorbova
  • V. G. Pimenov
  • S. I. SolodushkinEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11386)


We consider the initial-boundary value problem for nonlinear partial differential equations, the source of which are population models. Nonlinearity is contained both in the differential operator and in the inhomogeneity function. We construct a nonlinear implicit difference scheme, which requires the use of iterative solution methods on each time layer. Stability and convergence of the proposed numerical method were proved. Numerical experiments have been carried out, both on test examples and on the example of the biological model of the population.


Nonlinear difference scheme Convergence of the difference scheme Partial differential equation 



We acknowledge the support by the program 02.A03.21.0006 on 27.08.2013.


  1. 1.
    Srivastava, V.K., Kumar, S., et al.: Two-dimensional time fractional-order biological population model and its analytical solution. Egypt J. Basic Appl. Sci. 1, 71–76 (2014)CrossRefGoogle Scholar
  2. 2.
    Samarskii, A.A.: Theory of Difference Schemes. Nauka, Moscow (1989). (in Russian)Google Scholar
  3. 3.
    Pimenov, V.G.: General linear methods for the numerical solution of functional-differential equations. Differ. Equ. 37(1), 116–127 (2001)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Pimenov, V.G., Lozhnikov, A.B.: Difference schemes for the numerical solution of the heat conduction equation with aftereffect. Proc. Steklov Inst. Math. 275, 137–148 (2011)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Pimenov, V.G.: Difference Methods for Solving Partial Differential Equations with Heredity. Publishing House of the Ural University, Ekaterinburg (2014). (in Russian)Google Scholar
  6. 6.
    Solodushkin, S.I.: A difference scheme for the numerical solution of an advection equation with aftereffect. Russ. Math. 57, 65–70 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Solodushkin, S.I., Yumanova, I.F., De Staelen, R.H.: First order partial differential equations with time delay and retardation of a state variable. J. Comput. Appl. Math. 289, 322–330 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • T. V. Gorbova
    • 1
  • V. G. Pimenov
    • 1
    • 2
  • S. I. Solodushkin
    • 1
    • 2
    Email author
  1. 1.Ural Federal UniversityEkaterinburgRussia
  2. 2.Institute of Mathematics and MechanicsUral Branch of the RASEkaterinburgRussia

Personalised recommendations